0
TECHNICAL PAPERS

The Maximal Lyapunov Exponent for a Three-Dimensional Stochastic System

[+] Author and Article Information
K. M. Liew

X. B. Liu

Center for Advanced Numerical Engineering Simulations, School of Mechanical and Production Engineering, Nanyang Technological University, Nanyang Avenue, Singapore 639798

J. Appl. Mech 71(5), 677-690 (Nov 09, 2004) (14 pages) doi:10.1115/1.1782648 History: Received October 02, 2003; Revised April 13, 2004; Online November 09, 2004
Copyright © 2004 by ASME
Your Session has timed out. Please sign back in to continue.

References

Figures

Grahic Jump Location
Boundary diffusion behavior of interval [−π/2,−π/4] for the cases of (a) δ12, (b) δ12, (c) δ12
Grahic Jump Location
Boundary diffusion behavior of interval (−π/4,π/4] for the cases of (a) δ12, (b) δ12, (c) δ12
Grahic Jump Location
Boundary diffusion behavior of interval (π/4,π/2] for the cases of (a) δ12, (b) δ12, (c) δ12
Grahic Jump Location
Boundary diffusion behaviors of the intervals [−π/2,0] and [0,π/2]

Tables

Errata

Discussions

Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In